American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(09.0X) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 10 of 10 found      Go to page: 1

[1] R. H. Bruck. Difference sets in a finite group . Trans. Amer. Math. Soc. 78 (1955) 464-481. MR 0069791.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Irving Reiner. Symplectic modular complements . Trans. Amer. Math. Soc. 77 (1954) 498-505. MR 0067076.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] R. Bott and R. J. Duffin. On the algebra of networks . Trans. Amer. Math. Soc. 74 (1953) 99-109. MR 0056573.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] T. S. Motzkin and Olga Taussky. Pairs of matrices with property ${\rm L}$ . Trans. Amer. Math. Soc. 73 (1952) 108-114. MR 0049855.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] William G. Lister. A structure theory of Lie triple systems . Trans. Amer. Math. Soc. 72 (1952) 217-242. MR 0045702.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Harish-Chandra. On some applications of the universal enveloping algebra of a semisimple Lie algebra . Trans. Amer. Math. Soc. 70 (1951) 28-96. MR 0044515.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Loo-Keng Hua. Geometrices of matrices. II. Study of involutions in the geometry of symmetric matrices . Trans. Amer. Math. Soc. 61 (1947) 193-228. MR 0022203.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Loo-Keng Hua. Geometries of matrices. III. Fundamental theorems in the geometries of symmetric matrices . Trans. Amer. Math. Soc. 61 (1947) 229-255. MR 0022204.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Loo-Keng Hua. Orthogonal classification of Hermitian matrices . Trans. Amer. Math. Soc. 59 (1946) 508-523. MR 0015359.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Rufus Oldenburger. The characteristic of a quadratic form for an arbitrary field . Trans. Amer. Math. Soc. 53 (1943) 454-462. MR 0008588.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 10 of 10 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia